# SDR ABXA040349

- Difficulty date: October 9, 2004
- Submitted: October 12, 2004
- Operation: Air carrier
- Aircraft: N987AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47364
- Aircraft time: 54,722 hours, 56,290 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Frame
- Condition: Damaged
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S CLEARVIEW WINDOW WOULD NOT OPEN, PREVENTING IT'S USE AS AN EMERGENCY EXIT.  FOUND CAPTAIN'S AFT WINDOW TRIM DAMAGED BEYOND REPAIR.  CUT AWAY DAMAGED AREA.  CLEARVIEW WINDOW OPERATIONAL CHECK GOOD.
